# SDR A6WA201040813

- Difficulty date: November 9, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 16,910 hours, 15,968 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN CABIN ON APPROACH.  BEFORE APU START AND BEFORE FLAPS AND GEAR.  INSPECTED FUEL SHROUD DRAINS, APU BOX AND AFT EQUIPMENT BAY NO LEAKS FOUND.  R & R LT AND RT COALESCERS IAW AMM 21-51-13.  OPS CHECK GOOD AT THIS TIME.  NO FUEL LEAKS NOTED ON ENGINES.
